# SDR REXA2022022300291

- Difficulty date: January 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N132EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15219
- Aircraft time: 29,684 hours, 20,885 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R FROM FS 280 TO 333 AND JOINT PIECE AT FS 333, STR 24R ARE HEAVILY CORRODED. - REPLACED STRINGER 24R FROM FS 280-333 AND JOINT PIECE AT FS 333 IAW CRJ900 SRM 51-40-11-001-001-A01 AND 51-42-06-001-001-A01.
